# SDR 2002F00430

- Difficulty date: March 12, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 70,757 hours, 30,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LEVEL 2 CORROSION DISCOVERED ON CABIN FLOORBEAM UPPER CAP, FS 901, WL 200, LBL 115 TO RBL 14.  MAINTENANCE REPAIRED THE FLOORBEAM IN ACCORDANCE WITH LOCKHEED SRM 53-21-00, FIGURE 815.
